# SDR 96ZZZX2022

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67ND
- Make and model: Bbavia 8KCAB
- Aircraft serial: 66792
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 41534
- Condition: Baffle Broken
- Location: Lt Fuel System
- Part time: 1,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH LEFT TANK FULL, FUEL GAUGE READ 'ZERO' GALLONS.  REMOVED SENDER AND CHECKED, OPERATION NORMAL.  FOUND FUEL TANK BAFFLE BROKEN OFF AND LAYING ON BOTTOM OF TANK.  SENDER PROBLEM TRACED TO FLOAT BEING CAUGHT ON LOOSE BAFFLE LAYING IN TANK.  (REMOVED TANK FOR REPAIR).
